# SDR MWEA99519

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99577373
- Condition: Cracked
- Location: Bs 817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 817 AT LONGERON 3R HAD A CRACKED INTERCOSTAL.  MTC FABRICATED AND INSTALLED DOUBLER.
